# SDR CA130215001

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,545 hours
- Engine: Pwa JT15D4
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: ASA352CL
- Condition: Damaged
- Location: Te Flap Sys
- Part time: 7,545 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 5 INSPECTION, IT WAS FOUND THAT THE GANGED CHAIN ON THE FLAP DRIVE ASSY WAS MISSING.  THE 2 CENTER SLIP FIT PIN LINKS. SUSPECTED CAUSE OF ERROR IS THAT NEW SERVICE KITS, PN ASA35-2CL FROM ACFT MFG ARRIVE MISSING 2 OF 3 REQUIRED SLIP FIT PIN LINKS.  THIS HAS BEEN REPORTED TO AIRCRAFT MFG, REF E-DOC 3550.  A NEW KIT WAS PULLED FROM STORES ALSO MISSING PARTS.  KIT INVENTORY WAS CHECKED AND ALL KITS WERE MISSING 2 OF 3 REQUIRED SLIP FIT PIN LINKS.  ACFT MFG WAS NOTIFIED AND A SERVICE CONDITION REPORT WAS SENT.  A NEW ORDER WAS PLACED WITH ACFT MFG AND ONCE AGAIN 2 KITS WERE RECEIVED MISSING PARTS.  ACFT MFG HAS BEEN CONTACTED AGAIN AND HAS ASSURED US THAT SUBSEQUENT KITS WILL CONTAIN ALL PARTS ILLUSTRATED IN THE IPC FOR THIS ASSY. A NEW ORDER HAS BEEN PLACED.
